# SDR U2RA202009200009

- Difficulty date: August 16, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1251419
- Part serial: NONE
- Condition: Cracked
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53-520-00-01 FOUND TRANSVERSE FLOOR BEAM CRACKED AT STA 1285 LBL 75.92.  REPAIRED PER VT-SAA EA 747-5340-56-A8552 REV I/R.
